Nonlocal boundary-value problem for a second-order partial differential equation in an unbounded strip

Authors

  • V. S. Il'kiv
  • I. I. Volyanska
  • M. M. Symotyuk

Abstract

The conditions of well-posedness of a nonlocal boundary-value problem are established for a second-order linear partial differential equation in an unbounded strip in the case where the real parts of the roots of its characteristic equation are different and nonzero.

Published

25.10.2018

Issue

Section

Research articles

How to Cite

Il'kiv, V. S., et al. “Nonlocal Boundary-Value Problem for a Second-Order Partial Differential Equation in an Unbounded Strip”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 10, Oct. 2018, pp. 1374-81, https://umj.imath.kiev.ua/index.php/umj/article/view/1641.